MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC HEMOPRO2 ADAPTOR; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MAQUET CARDIOVASCULAR LLC HEMOPRO2 ADAPTOR; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number VH-4020
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Updated sections: a1,b5, b4,b5,d9, g3,g6,h2,h3,h11.Since the device is not available to be returned to us, a technical evaluation cannot be performed.Per our standard sop's, all events are tracked and trended to determine whether or not any trends develop.Concomitant medical products exceeds character limitations: ( discharge medication: active ingredient preparation strength morning noon evening night remark pantoprazole (na) pantoprazole tad 40 mg 1 0 0 0 new empagliflozin jardiance 25 mg 1 0 0 0 new acetylsalicylic acid ass hexal 100 mg 1 0 0 0 new torasemide torem 10 mg 1 1 0 0 new bisoprolol fumarate bisohexal 2.5 mg 1 0 0 0 new atorvastatin (hemicalcium) atoris 40 mg 0 0 1 0 new 9.
 
Event or Problem Description
The hospital reported that during a surgery, a device failed intraoperatively.It was part of the "endoscopic vein harvesting" hemopro2 adaptor from gettinge.The vasoview hemopro2.The device, along with consumables, is suitable for harvesting vessels minimally invasively/endoscopically for cardiac bypass surgery.After the procedure began, it turned out that a power generator for the diathermy was malfunctioning.After troubleshooting, both the consumables and our instrument tray were ruled out as the cause.The source of the problem turned out to be a permanent cable connection for the diathermy, which had apparently been hastily glued on the device side with a hot glue gun.This resulted in a loose connection and thus the device's failure.Coagulation not possible because the cable is defective.There was no pre-test done with the device.Per photos provided by the complainant, it is observed the adaptor is detached.Open saphenous vein harvest from the upper right thigh the patient suffered injuries because the access route had to be widened, necessitating an additional long skin incision.There was no blood transfusion, but the vein in the thigh had to be harvested using open harvesting.The vessel was harvested openly, approx 10 cm incision to reach largest side branches.The incident occurred at the end of preparation of svg branches, ready ligate branches.(sternotomy was performed, so was preparation of lima was ongoing.There was no damage to the vein.There was a procedure delay.The patient outcome is unsuspicious.
 
Event or Problem Description
The hospital reported that during a surgery, a device failed intraoperatively.It was part of the "endoscopic vein harvesting" hemopro2 adaptor from gettinge.The vasoview hemopro2.The device, along with consumables, is suitable for harvesting vessels minimally invasively/endoscopically for cardiac bypass surgery.After the procedure began, it turned out that a power generator for the diathermy was malfunctioning.After troubleshooting, both the consumables and our instrument tray were ruled out as the cause.The source of the problem turned out to be a permanent cable connection for the diathermy, which had apparently been hastily glued on the device side with a hot glue gun.This resulted in a loose connection and thus the device's failure.The patient suffered injuries because the access route had to be widened, necessitating an additional long skin incision.
 
Additional Manufacturer Narrative
Tw (b)(4).The device has not yet been returned to maquet cardiac surgery for evaluation.We are following up with the customer for the return of the device.A supplemental report will be submitted if the device is received.
 
Additional Manufacturer Narrative
Tw # (b)(4).Updated sections: b4, g3, g6, h2, h6, h11.The reported device is an oem device, therefore, a lot history review was not applicable.A lot number was not provided and the specific product lot number cannot be identified from a ship history, therefore it is impossible to obtain a certificate of conformance.

Brand Name
HEMOPRO2 ADAPTOR
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 07470
MDR Report Key22943854
Report Number2242352-2025-0001029
Device Sequence Number9878398
Product Code GEI
UDI-Device Identifier00607567700918
UDI-Public(01)00607567700918
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVH-4020
Device Catalogue NumberVH-4020
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2025
Supplement Date Received by Manufacturer09/25/2025
10/27/2025
Initial Report FDA Received Date09/02/2025
Supplement Report FDA Received Date10/20/2025
10/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexFemale
Patient Weight63 KG